Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The topological structure of the space of algebraic varieties


Author: H. Blaine Lawson Jr
Journal: Bull. Amer. Math. Soc. 17 (1987), 326-330
MSC (1985): Primary 14C05; Secondary 55P15, 55Q52
MathSciNet review: 903744
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. J. Almgren, Jr., The homotopy groups of the integral cycle groups, Topology 1 (1962), 257-299. MR 146835
  • 2. A. Dold and R. Thom, Une généralisation de la notion d'espace fibre: Application aux produits symétriques infinis, C. R. Acad. Sci. Paris 242 (1956), 1680-1682. MR 77121
  • 3. A. Dold and R. Thom, Quasifaserungen und unendliche symmetrische produkte, Ann. of Math. 67 (1958), 239-281. MR 97062
  • 4. H. Federer, Geometric measure theory, Springer-Verlag, New York, 1969. MR 257325

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14C05, 55P15, 55Q52

Retrieve articles in all journals with MSC (1985): 14C05, 55P15, 55Q52


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15578-9